Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Free energies for incompressible viscoelastic fluids


Author: G. Amendola
Journal: Quart. Appl. Math. 68 (2010), 349-374
MSC (2000): Primary 74D05, 76A10, 30E20
Published electronically: February 19, 2010
MathSciNet review: 2663004
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we consider some expressions for the free energy, already proposed and studied for viscoelastic solids, and adapt them to incompressible viscoelastic fluids. The internal dissipation corresponding to each of these various forms of the free energy is also evaluated. In particular, the form of the minimum free energy for the discrete spectrum model is also considered in order to show its equivalence to some classical free energies.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 74D05, 76A10, 30E20

Retrieve articles in all journals with MSC (2000): 74D05, 76A10, 30E20


Additional Information

G. Amendola
Affiliation: Dipartimento di Matematica Applicata “U. Dini”, via F. Buonarroti 1c, 56127-Pisa, Italy
Email: amendola@dma.unipi.it

DOI: http://dx.doi.org/10.1090/S0033-569X-10-01185-3
PII: S 0033-569X(10)01185-3
Keywords: Viscoelastic fluid, fading memory, free energy
Received by editor(s): June 5, 2008
Received by editor(s) in revised form: March 12, 2009
Published electronically: February 19, 2010
Additional Notes: This work was performed under the support of C.N.R. and M.I.U.R
Dedicated: In memory of Tristano Manacorda, Member of the Lincei Academy, Emeritus Professor of the Faculty of Engineering of the University of Pisa, Italy (Firenze, October 24, 1920 – Pisa, May 20, 2008)
Article copyright: © Copyright 2010 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website